# SDR AUS20021196

- Difficulty date: October 16, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: S1800051N
- Condition: Contaminated
- Location: Flight Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(AUS) CONNECTOR "H" LOCATED AT 162-00-00 IN THE RT MAIN LANDING GEAR  BAY MOISTURE CONTAMINATION.
